It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-25-2003, 12:06 AM   #1
Senior Member
 
Join Date: Aug 2003
Location: Brisbane, Qld, Australia
Posts: 150
22Girl HB User
Red face tampons... side effect

Ok, this is really weird but just want to know if anyone else has this problem...
Whenever I use tampons I get a rapid heart beat and heart palpitations. It makes me feel so gross that I just can't do it.
I only use them when I have to eg. swimming, etc . Putting them in is no problem and I can't feel anything "down there" but after about half an hour when I've forgotten that I'm even using one my heart beat will flutter. It'll speed up then go slow and it freaks me out. It'll continue to do that every half hour or so until I remove it. I'm 23, healthy, no heart problems normally...

 
Old 10-25-2003, 12:25 AM   #2
Member
(female)
 
Join Date: Dec 2001
Location: new zealan
Posts: 60
bounce HB User
Post

HI 22GIRL

it could be toxic shock syndrome espesially if these things happen only when you use tampon!!!
put toxic shock syndrome in your search engine or read the leaflet that normally comes in a pack of tampons for symptoms
hope this helps
takecare bounce http://www.healthboards.com/ubb/blob_fire.gif
__________________
mva 22.11.99
compression fracture of T8 nearly all ribs on left side broken 1 healed with 1cm overlap and several transverse process broken
refered for surgrey feb 2000
march 2000 after having ct scan discovered i was prgnant NOT PLANNED
decemeber 2000 had beautiful baby boy who is my motivation
feb 2002 had surgrey a long gap form accident to op as i also breest fed my wee boy
feb 5th 2002 had my back op
posterior osteotomy and release,subsequent anterior trans thorasic approach with corpectomy of T8 and reconstruction using mesh cage with rib bone graft and a third stage of posterior correction of the deformity using pedicle screw instrumention and further bone grafting.
own bone used rib 7 on left side so have big gap
march 17 2003 got all clear from surgeon i have fused
-----------------
july 2003 ercp to remove gallstone from bile duct
august 2003 gallbladder removed

 
Sponsors Lightbulb
   
Old 10-25-2003, 03:18 AM   #3
Senior Member
 
Join Date: Aug 2003
Location: sussex UK
Posts: 120
Corinna_H HB User
Post

There may be some chemicals in the tampon that you are allergic or sensitive to, maybe there is some type of 'additive free tampon? Does anyone know? You can get unbleached ones from health stores I think, could be worth trying.

Toxic shock is a scary hazard of tampons but you would be very ill if you got it, and it wouldn't get better just because you removed the tampon, nor would it happen every time

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 04:57 PM
Why Won't Tampons Work For Me???????? The joy of Jane Women's Health 20 09-13-2005 01:43 PM
Tampons Tampons Tampons Goodgyrlie02 Women's Health 11 10-10-2004 08:54 PM
Questions about Tampons..... crazyabout blue Women's Health 20 08-23-2004 08:40 PM
FDA Information about tampons Zipity Women's Health 0 08-21-2004 02:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!